• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Sorry for moaning

#2
Don't be sorry for moaning! I've read things too and admit I've worried a bit too, especially about the effect on the liver. Also I've found some people are not very supportive. That said, I am going to stick with it and see how it goes. I've tried everything else so may as well try this too! Plus there are loads of people on here that are having great success with the tablets and no problems so Im taking comfort from that.
 
#3
Don't be sorry for moaning! I've read things too and admit I've worried a bit too, especially about the effect on the liver. Also I've found some people are not very supportive. That said, I am going to stick with it and see how it goes. I've tried everything else so may as well try this too! Plus there are loads of people on here that are having great success with the tablets and no problems so Im taking comfort from that.
Thanks for that, its such a worry :sigh:
 
#4
I am a real worrier about everything. And if I've nothing to worry about then I worry about that! Sometimes though you just have to do something even though you worry about it! Do what feels right for you. Maybe have a chat with your doctor if you are worried. Mine told me it was one of the safest tablets they prescribe.
 

AmyE

Full Member
#6
I've read about them but personally I think being overweight has more risks then the tablets do, increased risk of cancer, heart problems etc
 
#8
i was really worried when i was offered xenical. i wasnt told much about them really, just take them and try ur best lol. i just heard the horror stories etc.

so i searched on the net and found sis forum and sooo many people who start taking them go through the same things. their doctors dont really inform them so feel left in the dark about them.

i didnt know what to expect when i took my first one. i was ready for running to the toilet and all sorts.

but nothing bad has happened. ive stuck to a low fat version of slimming world while taking them and my weight loss is good. only been on them 2 weeks but so far so good.
 
#9
i was really worried when i was offered xenical. i wasnt told much about them really, just take them and try ur best lol. i just heard the horror stories etc.

so i searched on the net and found sis forum and sooo many people who start taking them go through the same things. their doctors dont really inform them so feel left in the dark about them.

i didnt know what to expect when i took my first one. i was ready for running to the toilet and all sorts.

but nothing bad has happened. ive stuck to a low fat version of slimming world while taking them and my weight loss is good. only been on them 2 weeks but so far so good.

Awwwww thats good to hear! :) Thanks x
 
#10
When I first started the tabs I was terrified, mainly because of the horror stories you hear. You know the ones, carry spare knickers with you because you will definitely have loss of bowel control :rolleyes:
If you stay within the 5% fat rule and if you don't go over the 15g of fat rule, then you'll be fine :D
Some people feel that without any side effects then they must be doing something wrong, and worry about it. If you want to *test* the tablets however, you might find that you do need the spare knickers ;) No side effects means you're doing everything right :)
x
 

bunny_hops

Violet is shrinking
#11
you will hear all the bad side effects from taking these,in the media on web sites etc,you hardly hear the real truth and how these tablets do work and change peoples lives..its only coming to support forums that you understand what its really like,and its not half as bad.

we take risks every day..getting in the car going shopping, getting on a plane...who knows,but i know i would rather try and improve my life and be happy than be sad and miserable :)

xoxo
 
#12
Just try to remember that when people say they had horrible side effects, its because they haven't stuck to it!

My SIL tried the tablets. She was very un-supportive when i started these. Even after first weigh in she said to make the most of it because i'll get the horrible side effects that she did! 3 months later and i am still fine. Had few 'extended' visits to the loo, but it was my fault, i cheated! Badly! lol. My SIL went on to tell me that Chicken was giving her a bad reaction. After a lot of talking, it was fried chicken and batter chicken that was the problem!!

Basically, stick to the rules and if you do notice anything unusual, then look at what you have been eating. Keep a food diary. My DR looked over mind for the first few weeks.
 

Kes

Gold Member
#13
Don't be sorry for moaning! I've read things too and admit I've worried a bit too, especially about the effect on the liver. Also I've found some people are not very supportive. t.
i find this sad... i hope its not been here that you have felt like you have not had the support that you have needed...

everyone i think is extreemly worried that things are going to go for it down below and have no control..
i read a story about a lady on a train with white jeans.. and from then on i vowed to wear dark clothing! lol
but hoestly. as ali has said. stick to the rules and you will have no problems.
 

frumpytosexy

Taking the Scenic Route..
#14
I agree with everyone else hun...stick with you will be fine xxx
 
#15
I keep hearing these horror stories and 3 days in I've yet to suffer any of this incontinence I kept hearing about lol. I think a lot of people who take these pills just sort of eat what they want on them and don't follow the rules, cos they think "oh its ok my tablet will fix that", then they get these horrible side effects and blame the pill not their lack of trying. I have a friend who told me many stories about her oily knickers and having to buy a new mattress etc but she was always saying "I had a chippy on them and lost 4lbs".....!!

As someone has already pointed out being overweight is much more harmful than xenical!! Don't worry so much :)

xxx
 
#16
Hi Kes, the support on here is fantastic! Its just a few people I know who have made a few comments. I don't care, they need to worry about their own lives and leave mine alone! This website has been a total lifeline to me, I don't know how I would cope without it :)
 

gonnagetslim

size 14 here I come
#17
Is it just the side effects like having an accident we are talking about? or other things? I am always worried about taking any medicine x
 
#18
Is it just the side effects like having an accident we are talking about? or other things? I am always worried about taking any medicine x


I think we mean everything, someone said it can affect the liver? They have to tell you these things on medication in case you get it and sue them though eh? I mean if you read the back of cough mixture I'm sure it's got the most extreme possible side effects ever but you're very unlikely to ever get them from taking that medicine! If our GPs are prescribing it I wouldn't worry. If a drug is too dangerous they stop supplying it - take Reductil for example, it's no longer available because of all the bad experiences people were having on it.
 

Kes

Gold Member
#19
Hi Kes, the support on here is fantastic! Its just a few people I know who have made a few comments. I don't care, they need to worry about their own lives and leave mine alone! This website has been a total lifeline to me, I don't know how I would cope without it :)
i am relieved now... as i wouldnt want anyone on here getting unsupportiveness... its such a leap to start taking the tablets, and all you need to remember is that you are doing it for you and nobody else (well apart from family, kids etc..)
 
#20
Everyone is right, there is risk in everything we do, the benefits of being slim far out weigh the risks of taking the tablets. If you stick to the rules you will be fine, I haven't and I did pay the price for it but it was all my own fault.

If we didn't take any risks in life the world would be a very boring place!

As for people not being supportive just know that no matter what anybody out there in world says to you (my family are not exactly over the moon that I am using the wee blue pills!) everyone hear will be supportive and will always make you feel better!

Good luck xx
 


Similar threads